Therapeutic drug monitoring · 2026
Effect of Vasopressin Infusion Rate on Vancomycin Dose Adjustment in Pediatric Central Diabetes Insipidus: Grand Round/A Case Study.
СтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Ono Hiroyuki, Tashiro Sho, Tanaka Ryota, Kohri Nao, Tatsuta Ryosuke, Yoshikawa Naoki, Goto Hironori, Ohchi Yoshifumi, Kawasaki Yukari, Ihara Kenji, Itoh Hiroki
Аннотация
BACKGROUND: Vancomycin (VCM)-associated acute kidney injury is a clinically important adverse event. Appropriate dose adjustment requires knowledge of factors influencing VCM clearance; however, these factors remain poorly characterized in pediatric patients. We report a pediatric case in which elevated blood VCM concentrations seemed to be associated with an increased arginine vasopressin (AVP) infusion rate.
CASE PRESENTATION: A 9-month-old female infant (6.9 kg, 64 cm) underwent craniotomy for hematoma removal after a traumatic fall. Postoperatively, a surgical site infection was suspected, and VCM was initiated at 90 mg every 6 hours. Initial therapeutic drug monitoring (TDM) showed a trough concentration (Ctrough) of 6.3 mcg/mL, below therapeutic range for pediatric patients. The VCM dose was increased to 140 mg every 6 hours. Repeat TDM showed a Ctrough of 19.0 mcg/mL. Before VCM initiation, the patient was administered continuous AVP infusion for central diabetes insipidus (CDI) associated with trauma. During VCM therapy, the AVP infusion rate was increased from 0.6 to 1.0 mL/h because of increased urine output, but urine output remained unchanged. After the elevated Ctrough, the VCM dose was reduced to 90 mg every 6 hours, whereas the AVP infusion rate was increased further to 3.2 mL/h. TDM performed before the fourth dose after dose reduction showed a Ctrough of 10.5 mcg/mL, approximately twice the initial concentration despite the same VCM dosage.
CONCLUSIONS: Increased AVP infusion may have reduced the glomerular filtration rate and elevated the blood VCM concentration, independent of urine output. To our knowledge, this is the first pediatric case reporting elevated blood VCM concentrations associated with an increased AVP infusion rate despite persistent urine output in a patient with CDI. Clinicians should be aware that changes in AVP infusion rates may influence VCM exposure, and closer TDM may be warranted when AVP doses are adjusted.
CASE PRESENTATION: A 9-month-old female infant (6.9 kg, 64 cm) underwent craniotomy for hematoma removal after a traumatic fall. Postoperatively, a surgical site infection was suspected, and VCM was initiated at 90 mg every 6 hours. Initial therapeutic drug monitoring (TDM) showed a trough concentration (Ctrough) of 6.3 mcg/mL, below therapeutic range for pediatric patients. The VCM dose was increased to 140 mg every 6 hours. Repeat TDM showed a Ctrough of 19.0 mcg/mL. Before VCM initiation, the patient was administered continuous AVP infusion for central diabetes insipidus (CDI) associated with trauma. During VCM therapy, the AVP infusion rate was increased from 0.6 to 1.0 mL/h because of increased urine output, but urine output remained unchanged. After the elevated Ctrough, the VCM dose was reduced to 90 mg every 6 hours, whereas the AVP infusion rate was increased further to 3.2 mL/h. TDM performed before the fourth dose after dose reduction showed a Ctrough of 10.5 mcg/mL, approximately twice the initial concentration despite the same VCM dosage.
CONCLUSIONS: Increased AVP infusion may have reduced the glomerular filtration rate and elevated the blood VCM concentration, independent of urine output. To our knowledge, this is the first pediatric case reporting elevated blood VCM concentrations associated with an increased AVP infusion rate despite persistent urine output in a patient with CDI. Clinicians should be aware that changes in AVP infusion rates may influence VCM exposure, and closer TDM may be warranted when AVP doses are adjusted.